Chemist Warehouse

ColdX Cold & Flu Tablets Day & Night 48 Tablets

$20.00 AUD

Skip to product information

Regular price $20.00 AUD
Sale price $20.00 AUD Regular price $0.00 AUD
Tax included. Shipping calculated at checkout.
New
Reduces fever and temporarily relieves cold & flu symptoms: - Runny nose - Nasal Congestion - Sinus Pain - Body aches and pains - Headache - Reduces sneezing

Description

Chemist Warehouse

Wagner

Temporary relief of the following cold & flu symptoms: - Nasal congestion - Sinus pain - Runny nose - Headache - Body aches & pains Reduces fever The night tablet also provides temporary relief of sneezing and watery eyes. Relief of symptoms allows rest.

DAY TABLETS: Adults and children 12 years and over: Two White Day tablets in the morning and afternoon if required. DO NOT exceed 6 DAY tablets in 24 hours. NIGHT TABLETS: Adults and children 12 years and over: Two Pink Night tablets to be taken at bedtime as required. Do not exceed 2 NIGHT tablets in 24 hours. Do not take the Night tablets within 4 hours of taking the Day tablets.

Each Day Tablet contains: Paracetamol 500 mg Phenylephrine hydrochloride 5 mg Each Night Tablet contains: Paracetamol 500 mg Phenylephrine hydrochloride 5 mg Chlorphenamine maleate 2 mg

While using this product: - This product may cause sleeplessness - Night Tablets only: May cause drowsiness. If affected, do not drive a vehicle or operate machinery. Avoid alcohol. - Keep to the recommended dose. Do not take this medicine for longer than 48 hours at a time (Children & adolescents) or a few days at a time (Adults) unless advised to by a doctor. - If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage if left untreated. Do not use: in children under 12 years with medicines containing paracetamol, unlessadvised to do so by a doctor or pharmacist if it is past the expiry date on the package Ask your doctor before use: - if you have high blood pressure - if you have hea problems - if you are taking antidepressant medication - if you are pregnant or breastfeeding or likely to become pregnant

Dimensions

Product estimated dimensions:

Length 15 cm, Width 10 cm, Height 5 cm

ColdX Cold & Flu Tablets Day & Night 48 Tablets

$20.00 AUD